# SDR QXEA2012100601181

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 27,390 hours, 28,325 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Actuator
- Part number: TCCAPDANIH949B
- Part serial: E8350
- Condition: Missing
- Location: Bypass
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LOWER COWLING BYPASS DOOR AND ACTUATOR FOUND MISSING FROM THE ACFT ON POST FLIGHT WALKAROUND BY MX.  REPLACED THE LOWER COWL AND ALSO THE DEBRIS DOOR ACTUATOR IAW AMM TASK 71-61-06-400-801.  RETURNED TO SERVICE.
